cart Shopping Cart YOU HAVE (0) ITEMS
Dimetapp® Cough Cold & Flu Decongestant Day & Night Capsules 24
larger imageClick the image to enlarge
04453

Dimetapp® Cough Cold & Flu Decongestant Day & Night Capsules 24

PM - Pharmacy Medicine
$23.00
incl GST
Qty.
Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
 
 

The day capsules provide non-drowsy, effective relief from:

  • Head and body aches
  • Dry, irritating cough
  • Nasal congestion
  • Runny nose
  • Fever

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

  • Itchy, watery eyes
  • Runny nose and sneezing

therefore allowing a good night's rest.

The day capsules provide non-drowsy, effective relief from:

  • Head and body aches
  • Dry, irritating cough
  • Nasal congestion
  • Runny nose
  • Fever

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

  • Itchy, watery eyes
  • Runny nose and sneezing

therefore allowing a good night's rest.

 

Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross In children under 12 years
cross If capsule foil is broken
cross If you are hypersensitive to any of the ingredients
cross With other antihistamines
cross With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients
Each DAY liquid capsule contains:
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Phenylephrine Hydrochloride 5mg

 

Each NIGHT liquid capsule contains:
  • Phenylephrine Hydrochloride 5mg
  • Chlorpheniramine Maleate 2mg
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg

The day capsules provide non-drowsy, effective relief from:

  • Head and body aches
  • Dry, irritating cough
  • Nasal congestion
  • Runny nose
  • Fever

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

  • Itchy, watery eyes
  • Runny nose and sneezing

therefore allowing a good night's rest.

 

Who can use this product
tick Adults
tick Children 12 years and over
 
Do not use
cross In children under 12 years
cross If capsule foil is broken
cross If you are hypersensitive to any of the ingredients
cross With other antihistamines
cross With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients
Each DAY liquid capsule contains:
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Phenylephrine Hydrochloride 5mg

 

Each NIGHT liquid capsule contains:
  • Phenylephrine Hydrochloride 5mg
  • Chlorpheniramine Maleate 2mg
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg

Dosage 

How many How often Time between
each dose
Maximum No. of Doses
DAY:
2 orange capsules
Morning, Lunchtime & Afternoon Every 4-6 hours (as necessary) 6 day & 2 night capsules in 24 hours
NIGHT:
2 green capsules
Bedtime

When to stop: Adults after a few days except on medical advice. Children 12 years & over after 48 hours, except on medical advice.
Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well.
Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
Store Below 25ºC.
Do not use in children under 12 years.
For additional information on precautions and warnings please refer to the carton.

related products

articles

Cropped LOREAL MAKEUPGENIUS SECTION cr
The very first time I got my hands on this ‘wonder’ product, I must admit, I had no idea how to apply it. After a couple of failed attempts there was only one thing left to do; ask for some advice, of course.
 
fake-tanning-main resized
DON'T BAKE IT
Fake It!!
Excessive sun exposure is very dangerous, especially in our part of the world. Not only does it cause premature aging it can also lead to life threatening conditions such as skin cancer.
The Essentials: A Guide to Selecting the Makeup Brushes You Totally Need
COMMON MISTAKES
Makeup and Skincare
Tips that will make your skin and makeup application look and feel better.
 
IT'S TIME TO
Get a Little Lippy!
It may come as a surprise but New Zealand women are surprisingly reluctant to wear one of the world’s most convenient accessories - lipstick.  

Contact us

09 445 0061

support@beautybible.co.nz
DEVONPORT PHARMACY
33 Victoria Rd, Devonport, Auckland,  0624
 

Hear about our deals, tips & competitions first

Email*